# SDR SWAA2016081554838

- Difficulty date: July 27, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A9194
- Condition: Cracked
- Location: Bs 188-203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SUPPORT CHANNEL CRACKED BETWEEN BS 188 - 203.   R & R THE CHANNEL IAW SRM AND DWG.
